# SDR C77A2020020530043

- Difficulty date: October 25, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 31,730 hours, 19,362 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: 17111315401
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B6 BASIC CHECK AT EAMS, DAMAGE WAS DISCOVERED AT SCREW HOLES ON THE SPLIT RH PYLON HEAT SHIELD #1 PORTIONS (P/N 171-11315-401 AND P/N 171-11316-401). REFERENCE ETD2019-170-142741 FIGURE 1 FOR DETAILS. EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2019-170-142741, WHICH PROVIDES INSTRUCTIONS TO SMOOTH THE HOLES TO REMOVE THE DAMAGE AND INSTALL A WASHER USING EPOXY ADHESIVE. COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MINOR REPAIR. WORK ORDER 2759901
